MathSciNet Relay Station
MathSciNet bibliographic data
MR2784804 (2012e:13031) 13D40 (13A30 13B22 13H10 13H15)
Goto, Shiro; Hong, Jooyoun; Mandal, Mousumi The positivity of the first coefficients of normal Hilbert polynomials. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2399–2406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement